im taking medicine for UTI can that be cause the dry mouth and constant urination?
PLEASE HELP! im getting worried?
or can it be pregnancy? the doctor gave me a urine check 2 weeks after intercourse(used condom)..it was gloomy..so now im wondering is it the UTI prescription thats making me pee so much?
If u hold a UTI (urinary tract infection) that itself is what is making you urinate all the time. the drug is trying to HELP that. as for the dry mouth, yes that is probably a small side effect.
how did u even become aware of that u had a UTI? ive have them and the only opening ive known ive have them is that i start to have to pee closely, and it also burns. i thought that was pretty clear. a short time ago having constant urination does not be a sign of you are pregnant.
- I get so sleepy when I'm on my period! What can i do to stop oversleeping?
- HELP Me NOW!!?
- Sex querie again!?
- What are the chances of pregnancy?
- What can I do more or less my ovarian cyst strain?
- How can I not be pregnant?
- Periods and the pill?